# SDR CALA2016121901123

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 53,444 hours, 22,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT ON CONSTANTLY. CYCLED SWITCH NO HELP. NOTED FASTEN SEATBELT SWITCH ON, SWITCHED OFF. EMERGENCY EXIT LIGHTS ARE OFF NOW.
